# SDR AMTA200600456

- Difficulty date: July 29, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG R. FWD WINDOW DISPLAYED.  INOP LIGHT.  ILLUMINATED.  WINDOW HEAT COULD NOT BE RESET.  PERFORMED T/S IAW FIM.  PERFORMED ADJ. AND TEST IAW MM.  NO FAULTS DISPLAYED, OPS CHECK NORMAL.  (K)
